Aa
A
A
Close
Avatar universal
Tenofovir/Adefovir and Jaw Bone Loss?
Has anyone on Tenofovir or Adefovir experienced bone loss especially in the jaw?  My dentist said I have general bone loss of my jaw which is usually due to periodontitis, but my oral hygiene is great.  I don't seem to have the classic signs of periodontitis. They are unsure why I have bone loss. I was wondering if it is related to these drugs. Seeking experiences from others on these drugs.
Cancel
2 Answers
Page 1 of 1
Avatar universal

have you checked your vit d blood levels and that you have optium levels prior starting tdf or adv?
all hbv carriers are vit d deficent and this makes bone loss more than tdf and adv, keeping vit25oh to 80-90ng/ml prevents any bone loss due to tdf or d deficency
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was on Atripla (with Tenofovir) and my hip bone became nearly inoperable. It affected my bones big time. Since then, I was told I had Periodontal Disease, but I don't believe it's a disease. My teeth are spotless. I floss twice daily and brush gently. I never drink soda or candy. I even gave up on alcohol. I think it's an issue of digestion and food quality.

GMOs surfaced in our foods in 1996. Since then, periodontal and 'digestion' issues have expanded, along with Parkinson's, which stems from Paraquat pesticides. How many probiotic ads do you now see? If our digestion is off, we can't properly digest minerals, enzymes & vitamins. Adding to that, our meats are stuffed with antibiotics. Antibiotics kill all bacteria, even the good digestive bacteria.

If you're taking Tenofovir, you should supplement with Calcium Orotate. Orotate is the most bioavailable. I'd also add a probiotic to aid in digestion. There are many types, but I'd go with Garden of Life RAW Probitics because they have a very high potency (80 colony forming units & 12 strains).

Atripla can really do a number on your bones, so definitely use Calcium Orotate. Might not hurt to add Vitamin D3 which aids calcium. Finally, Magnesium Citrate can't hurt... but don't break the bank or pop a million pills. It's just that, between toxic meds and toxic foods, we got a lot of work to do. Dentists and doctors are trained that everything is localized. They think everything is a "disease" when most things are an offshoot of diet and nutrition and can be repaired, reversed and halted.

For the record, I'm speaking from experience. Probiotics, Calcium & D3 has made a big difference.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers